按条件检索“601”条记录

已选条件: 文献类型: letter ×
导出
  • 排序
  • 显示
561. THE CHARACTERISTIC MIXED METHOD FOR THE TRANSIENT BEHAVIOR OF A SEMICONDUCTOR DEVICE SCIE

作者:袁益让

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1992,Vol.37,Issue.4,342-343

资源类型:期刊论文

WOS:A1992HH58200020

562. GLOBAL MAXIMUM-NORM ERROR ESTIMATES OF CURVED BOUNDARY ELEMENT METHODS FOR SOLVING SINGULAR BOUNDARY INTEGRAL EQUATIONS SCIE

作者:羊丹平

作者机构:Institute of Mathematics, Shangdong University, Jinan 250100, PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1991,Vol.36,Issue.11,961-963

资源类型:期刊论文

WOS:A1991FW20900021

563. A VISCOSITY SPLITTING METHOD FOR THE INITIAL BOUNDARY VALUE PROBLEM OF THE NAVIER-STOKES EQUATION SCIE

作者:梁栋

作者机构:Depantment of Mathematics; Shandong University; Jinan 250100; PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1991,Vol.36,Issue.22,1926-1927

资源类型:期刊论文

WOS:A1991GZ15100018

564. DAVENPORT THEOREM IN SHORT INTERVALS SCIE

作者:ZHAN, T

来源:CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.20,1749-1749

资源类型:期刊论文

WOS:A1990EJ82100017

565. DIRECT SOMATIC EMBRYOGENESIS AND PLANT REGENERATION IN PROTOPLAST CULTURE OF WHEAT (TRITICUM AESTIVUM L. ) SCIE

作者:郭光沁;夏光敏;李忠谊;陈惠民

作者机构:Biology Department; Shandong University; Jinan 250100; PRC; PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.17,1495-1496

资源类型:期刊论文

WOS:A1990EF27800023

566. A MODEL OF STEADY STATE DISTRIBUTION OF REACTIVE DRUG FOR INTRAMUSCULAR INJECTION SCIE

作者:徐明瑜

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.13,1142-1144

资源类型:期刊论文

WOS:A1990DX88400023

567. SOME RESULTS ON OSCILLATION OF FDES OF 1ST ORDER SCIE

作者:ZHOU, DT

来源:CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.7,610-612

资源类型:期刊论文

WOS:A1990DB58400020

568. FINITE ELEMENT METHODS FOR THE NUCLEAR WASTE-DISPOSAL CONTAMINATION IN POROUS MEDIA SCIE

作者:袁益让

作者机构:Shandong University; Jinan 250100; PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.19,1668-1670

资源类型:期刊论文

WOS:A1990EJ81800020

569. NEW ACCURATE METHOD FOR MEASURING VENTRICULAR VOLUME WITH INDICATOR DILUTION SCIE

作者:徐明瑜

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.4,348-350

资源类型:期刊论文

WOS:A1990CV52000024

570. GREEDY STRUCTURE FOR LINEAR OBJECTIVE FUNCTIONS SCIE

作者:方祖耀

作者机构:Department of Mathematics,Shandong University,Jinan 250100,PRC

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1990,Vol.35,Issue.18,1579

资源类型:期刊论文

WOS:A1990EF27900020

571. STUDIES ON COLUMINESCENCE EFFECT OF EU-LA-TTA-PHENANTHROLINE-TWEEN-20 SYSTEM SCIE

作者:杨景和;朱贵云;刘传明;张博

作者机构:Department of Chemistry,Shandong University,Jinan,Jinan

来源:科学通报(英文版),CHINESE SCIENCE BULLETIN,1989,Vol.34,Issue.6,527-528

资源类型:期刊论文

WOS:A1989U702200024

572. THE PROOF AND APPLICATION OF M OZAWA PROPOSITION SCIE

作者:QIAO, JY

来源:KEXUE TONGBAO,1988,Vol.33,Issue.17,1485-1486

资源类型:期刊论文

WOS:A1988Q754500022

573. KESHAN DISEASE - AN ENTITY OR NOT SCIE

作者:YU, PL

来源:HUMAN PATHOLOGY,1988,Vol.19,Issue.7,874-874

WOS被引数:5

资源类型:期刊论文

WOS:A1988P537500020

574. THE DISTRIBUTION OF KAPPA-FULL INTEGERS SCIE

作者:ZHAN, T

来源:KEXUE TONGBAO,1988,Vol.33,Issue.3,260-261

资源类型:期刊论文

WOS:A1988M504400019

575. BOMBIERI THEOREM IN SHORT INTERVALS SCIE

作者:ZHAN, T

来源:KEXUE TONGBAO,1988,Vol.33,Issue.3,261-261

资源类型:期刊论文

WOS:A1988M504400020

576. ON AN EXTENSION OF THE THEOREM OF TUMURA-CLUNIE SCIE

作者:YI, HX

来源:KEXUE TONGBAO,1988,Vol.33,Issue.20,1741-1742

资源类型:期刊论文

WOS:A1988Q869300019

577. MEAN-VALUE ESTIMATES ON A CLASS OF ARITHMETIC FUNCTION .2. SCIE

作者:CAI, TX

来源:KEXUE TONGBAO,1988,Vol.33,Issue.7,615-616

资源类型:期刊论文

WOS:A1988N435900025

578. ON THE MEAN-SQUARE VALUE OF DIRICHLET L-FUNCTIONS SCIE

作者:ZHANG, WP

来源:KEXUE TONGBAO,1988,Vol.33,Issue.16,1401-1402

资源类型:期刊论文

WOS:A1988Q099700021

579. A POTENTIAL MAP COMPLETELY DESCRIBING ADSORPTION AND SURFACE-DIFFUSION FOR AN ADATOM SCIE

作者:WANG, ZX; GUAN, D; DING, SL; CAI, ZT; DENG, CH

来源:KEXUE TONGBAO,1988,Vol.33,Issue.22,1919-1920

资源类型:期刊论文

WOS:A1988R493800024

580. ON THE DIVISOR PROBLEM SCIE

作者:ZHANG, WP

来源:KEXUE TONGBAO,1988,Vol.33,Issue.17,1484-1485

WOS被引数:2

资源类型:期刊论文

WOS:A1988Q754500021

共 31 页, 601 条记录

TOP